# SDR SWI2023F00335

- Difficulty date: July 22, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 43,629 hours, 38,191 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CRACK NOTED ON LOWER SUPPORT CHANNEL FOR FWD CARGO DOOR TRACK AT FS574 (MARKED)     (C-CHECK RO 9/13/2023)    INSTALLED NEW CARGO DOOR FWD TRACK CHANNEL AT FS 574 REF CRJ 200 SRM 51-42-06 AND DWG. NO. 601R35050 REV.Y. COMPLIED WITH SKY CARD 51-900-1003-SKY STRUCTURAL MAJOR REPAIR.
